EconPapers    
Economics at your fingertips  
 

Consistency of a nonparametric conditional mode estimator for random fields

Sophie Dabo-Niang, Sidi Ould-Abdi (), Ahmedoune Ould-Abdi () and Aliou Diop ()

Statistical Methods & Applications, 2014, vol. 23, issue 1, 39 pages

Abstract: Given a stationary multidimensional spatial process $$\left\{ Z_{\mathbf{i}}=\left( X_{\mathbf{i}},\ Y_{\mathbf{i}}\right) \in \mathbb R ^d\right. \left. \times \mathbb R ,\mathbf{i}\in \mathbb Z ^{N}\right\} $$ Z i = X i , Y i ∈ R d × R , i ∈ Z N , we investigate a kernel estimate of the spatial conditional mode function of the response variable $$Y_{\mathbf{i}}$$ Y i given the explicative variable $$X_{\mathbf{i}}$$ X i . Consistency in $$L^p$$ L p norm and strong convergence of the kernel estimate are obtained when the sample considered is a $$\alpha $$ α -mixing sequence. An application to real data is given in order to illustrate the behavior of our methodology. Copyright Springer-Verlag Berlin Heidelberg 2014

Keywords: Kernel conditional mode estimation; Regression estimation; Spatial process (search for similar items in EconPapers)
Date: 2014
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://hdl.handle.net/10.1007/s10260-013-0239-2 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:stmapp:v:23:y:2014:i:1:p:1-39

Ordering information: This journal article can be ordered from
http://www.springer. ... cs/journal/10260/PS2

DOI: 10.1007/s10260-013-0239-2

Access Statistics for this article

Statistical Methods & Applications is currently edited by Tommaso Proietti

More articles in Statistical Methods & Applications from Springer, Società Italiana di Statistica
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-03-20
Handle: RePEc:spr:stmapp:v:23:y:2014:i:1:p:1-39